MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SHOULDER ARTHROSCOPY MHS

MEDLINE INDUSTRIES LP; SHOULDER ARTHROSCOPY MHS
Catalog Number DYNJ908552B
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility the physician was "injecting in the patient prior to incision" when the syringe cracked and "cut the patient".No additional information was provided related to the reported incident.The sample has been requested for evaluation.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility the physician was "injecting in the patient prior to incision" when the syringe cracked and "cut the patient".

Common Device Name
SHOULDER ARTHROSCOPY MHS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19919981
Report Number1423395-2024-00454
Device Sequence Number15264965
Product Code OJH
UDI-Device Identifier40195327593149
UDI-Public40195327593149
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ908552B
Device Lot Number24CBU763
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown